# SDR DHL2003803012

- Difficulty date: July 19, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: 327
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, DISCOVERED NR 14 SMOKE DETECTOR INOPERATIVE.  MAYBE DEFERRED IAW MEL 26-6 DMI 13597 PLACARD INSTALLED.  REF DMI 13597.  DURING PREFLIGHT DISCOVERED NR 14 SMOKE DETECTOR INOPERATIVE.  REMOVED AND REPLACED BOTH BEACON AND TEST LAMP ON NR 14 SMOKE DETECTOR.  CHECKED OPS OK IAW SMM 26-15-0.  DMI 13597 CLEARED.
